# SDR UIEA2020022100288

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 81,911 hours, 13,730 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Chafed
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#7 V/C FLAP BULLNOSE EXTERIOR AREA FOUND CHAFING MARK.( LHW #7 V/C FLAP BULLNOSE EXTERIOR SKIN DAMAGED AREA REPAIRED IAW RI-57-44-13920 REV A )
